# SDR ASAA2016122619163

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,986 hours, 4,894 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, GOT SINGLE FMC OPS SCRATCHPAD MESSAGE AND MAP FLAG FIRST OFFICERS NAV DISPLAY.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE PER QRH. FMCS RESTORED NORMAL.
